# SDR 97FDEA00453

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310
- Aircraft serial: 191
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: A57243292200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT WING L/E NOSE SKIN REINFORCING PLATE, (P/N A57243292200), BELOW SLAT TRACK NR 6.  REPAIRED PER EA 6-5710-29135 DATED 7-11-97, BY REMOVING CRACKED PLATE.  FABRICATING NEW PLATE FROM .063 STRINGERS HEAT TREATED TO 1050 AND INSTALLED WET WITH 1422 SEALANT PER SRM A310.
